# SDR UALA2013030601341

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 66,183 hours, 23,299 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 82
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM & PEDALS DISPLACED AT FULL LEFT.  UNABLE TO RECENTER WITH TRIM KNOB.   REPLACED RUDDER TRIM ACTUATOR, OPS CHECKS OKAY.  FULL TRIM RIGHT AND LEFT.
